Include these rules into standard calculus texts! (PDF)
A note in The American Mathematical Monthly (PDF)
7 papers in Journal of Inequalities in Pure and Applied Mathematics
Discrete versions of the rules (PDF)
Binomial upper bounds on generalized moments and tail probabilities of (super)martingales with differences bounded from above
(click on this link, and then on the
icon there) -- appeared in High Dimensional Probability. IMS Lecture Notes Monograph Series 2006, Vol. 51, 33-52. DOI: 10.1214/074921706000000743
Normal domination of (super)martingales
(click on
there) -- appeared in Electron. J. Probab. 11 (2006), no. 39, 1049--1070 (electronic).
On inequalities for sums of bounded random variables
(click on
there)
Toward the best constant factor for the Rademacher-Gaussian tail comparison
(click on
there) -- to appear in European Series in Applied and Industrial Mathematics (ESAIM): Probability and Statistics (16 pages)